Received Sep 15, 2025
| Type | Name | Manufacturer | Dose | Lot | Route / Site |
|---|---|---|---|---|---|
| TDAP | TDAP (BOOSTRIX) | GLAXOSMITHKLINE BIOLOGICALS | 1 | h4k3s | IM / LA |
Systemic: Confusion-Medium, Systemic: Dizziness / Lightheadness-Severe, Systemic: Fainting / Unresponsive-Medium, Systemic: Flushed / Sweating-Medium, Systemic: Hyperventilation-Medium, Systemic: Nausea-Medium, Systemic: Shakiness-Medium, Systemic: Weakness-Medium, Additional Details: Patient received his vaccine without incident but shortly after leaving the exam room reported feeling faint. He began to fall and was caught by the pharmacist and technician speaking to him. Emergency services werer called and the patient remained in a disoriented partially conscious state until they arrived. He was very weak and nauseas but was still able to respond to questioning with difficulty. He reported not being able to see very much.